# SDR 2008FA0000512

- Difficulty date: July 2, 2008
- Submitted: July 31, 2008
- Operation: General aviation
- Aircraft: N972PF
- Make and model: Raythn 390
- Aircraft serial: RB38
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 12SX1T
- Condition: Failed
- Location: Spoilers
- Part time: 1,146 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SPOILER FAIL INDICATION IN CRUISE FLIGHT.  ALL SPOILER PANELS DEPLOYED UPON LANDING.  SCU FAULT CODE 44R4RV3V INDICATED.  ADJUSTED LT & RT SPOILER FINAL POSITION LVDT`S AS REQUIRED IAW MM 27-60-00-501.  REPLACED LT THROTTLE SWITCH S1, SPOILER SYS FUNCTIONAL CHECKS NORMAL, NO FAULTS INDICATED SUSPECT LT THROTTLE S1 SWITCH TO HAVE PREMATURE INTERNAL FAULT.  RECOMMEND MFG INVESTIGATE IF FLEET IS EXPERIENCING PREMATURE FAILURES OF THROTTLE SWITCHES AND REDESIGN SWITCH IF REQUIRED.  (K)
